# SDR EISA20020039

- Difficulty date: February 14, 2001
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N312NE
- Make and model: Boeing 727223
- Aircraft serial: 20193
- Aircraft time: 74,285 hours, 51,420 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Cabin
- Component: Boeing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION FOUND CORROSION AT MAIN CABIN SEAT TRACK SECTION BS 920 TO BS 960 AT 0 BL.  FABRICATED AND INSTALLED SEAT TRACK SPLICE AT BS 920 TO BS 960 0 BL, ALODINED AND PRIMED SEAT TRACK IAW SRM 51-10-5 FIG 7 AND FIG 2, 53-10-5, 51-10-6, 51-10-2.
